# SDR CA971028008

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Condition: Faulty
- Location: High Stage
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) AIRCRAFT REJECTED TAKEOFF DUE TO HIGH STAGE VALVE MESSAGE DURING TAKEOFF RUN. HIGH STAGE VALVE REPLACED
